MAUDE Adverse Event Report: BOLTON MEDICAL INC. RELAYPRO THORACIC STENT-GRAFT SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

BOLTON MEDICAL INC. RELAYPRO THORACIC STENT-GRAFT SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number 28-N4-32-164-32U
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
Middle-aged female with history of acute type a aortic dissection status post ascending and hemiarch aortic repair along with antegrade thoracic endovascular aortic repair (tevar) and left subclavian stenting, who presented with extremely large aortic arch and descending aortic aneurysm associated with the residual type b aortic dissection, presented for tevar procedure.During the procedure, the graft was deployed and as the main stent graft system came out from the right femoral artery, the nose cone was separated from the device.It was left in the external iliac artery.The right femoral access was upsized to 24 fr and 10 mm snare retrieval was employed.The nose cone was able to be retrieved without major issues.Manufacturer response for thoracic stent system, terumo (per site reporter).They stated an inspection of the thread on the distal indicated found that the epoxy application was in the incorrect location and was not uniformly all the way around.Therefore, the root cause of the reported failure of the tip separating from the delivery system was not procedure compliance.The operators did not comply to the procedure.

Brand Name
RELAYPRO THORACIC STENT-GRAFT SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
BOLTON MEDICAL INC.
799 international pkwy
sunrise FL 33325
MDR Report Key19527552
Report Number19527552
Device Sequence Number7574798
Product Code MIH
UDI-Device Identifier00843576150591
UDI-Public(01)00843576150591(11)230513172505
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2024
Report Date (Section F) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number28-N4-32-164-32U
Device Catalogue Number28-N4-32-164-32U
Device Lot Number23033000053
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/13/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/13/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale
Date Report Sent to FDA02/13/2024